# SDR AALA2019080659044

- Difficulty date: July 18, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 55,231 hours, 22,584 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 974
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM AT BS 974 BETWEEN LBL 35 AND RBL 8. REPAIRED FLOOR BEAM PER EA 296098 AND SRM 53-70-51-2R-5.
